# SDR AWXA200300961

- Difficulty date: August 5, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 17,316 hours, 7,296 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON PANEL MOUNTING HOLE OF FLOORBEAM Y1792, AFT OF FR 66, INBOARD OF L-2 DOOR FORWARD GIRT BAR MOUNTING BLOCK. MAINTENANCE ENLARGED MOUNTING HOLE TO MAXIMUM ALLOWABLE DIAMETER, CORROSION STILL PRESENT; CUTOUT DAMAGE ON FLOORBEAM Y1792, AFT OF FR 66; FABRICATED A REPAIR ANGLE AND FILLER; INSTALLED REPAIR PARTS IAW A319 SRM 53-41-14, PG. 201-213, FIG. 201.
